Picture of model of urban architecture

Open Access research that is exploring the innovative potential of sustainable design solutions in architecture and urban planning...

Strathprints makes available scholarly Open Access content by researchers in the Department of Architecture based within the Faculty of Engineering.

Research activity at Architecture explores a wide variety of significant research areas within architecture and the built environment. Among these is the better exploitation of innovative construction technologies and ICT to optimise 'total building performance', as well as reduce waste and environmental impact. Sustainable architectural and urban design is an important component of this. To this end, the Cluster for Research in Design and Sustainability (CRiDS) focuses its research energies towards developing resilient responses to the social, environmental and economic challenges associated with urbanism and cities, in both the developed and developing world.

Explore all the Open Access research of the Department of Architecture. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2015 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2003 | 2002 | 2001
Number of items: 12.

2015

Lytwyn, Michael and Chen, Haofeng and Ponter, Alan R.S. (2015) A generalised method for ratchet analysis of structures undergoing arbitrary thermo-mechanical load histories. International Journal for Numerical Methods in Engineering, 104 (2). pp. 104-124. ISSN 0029-5981

2012

Ainsworth, M. and Rankin, R. (2012) Guaranteed computable bounds on quantities of interest in finite element computations. International Journal for Numerical Methods in Engineering, 89 (13). pp. 1605-1634. ISSN 0029-5981

2011

Barrenechea, Gabriel and Valentin, Frédéric (2011) Beyond pressure stabilization : a low-order local projection method for the Oseen equation. International Journal for Numerical Methods in Engineering, 86 (7). 801–815. ISSN 0029-5981

2010

Ainsworth, Mark and Rankin, R. (2010) Guaranteed computable error bounds for conforming and nonconforming finite element analyses in planar elasticity. International Journal for Numerical Methods in Engineering, 82 (9). pp. 1114-1157. ISSN 0029-5981

2009

Ainsworth, M. and Mihai, L.A. (2009) An adaptive multi-scale approach to the modelling of masonry structures. International Journal for Numerical Methods in Engineering, 78 (10). pp. 1135-1163. ISSN 0029-5981

2008

Wheel, M.A. (2008) A control volume-based finite element method for plane micropolar elasticity. International Journal for Numerical Methods in Engineering, 75 (8). pp. 992-1006. ISSN 0029-5981

2007

Augarde, C.E. and Ramage, A. and Staudacher, J. (2007) Element-based preconditioners for elasto-plastic problems. International Journal for Numerical Methods in Engineering, 71 (7). pp. 757-779. ISSN 0029-5981

Wang, Xuelian and Day, Alexander H. (2007) Numerical instability in linearized planing problems. International Journal for Numerical Methods in Engineering, 70 (7). pp. 840-875. ISSN 0029-5981

2006

Chen, Haofeng and Ponter, Alan R.S. (2006) Linear matching method on the evaluation of plastic and creep behaviours for bodies subjected to cyclic thermal and mechanical loading. International Journal for Numerical Methods in Engineering, 68 (1). pp. 13-32. ISSN 0029-5981

2003

Ainsworth, M. and Coyle, J. (2003) Hierarchic finite element bases on unstructured tetrahedral meshes. International Journal for Numerical Methods in Engineering, 58 (14). pp. 2103-2130. ISSN 0029-5981

2002

Zhang, Yong Liang and Reese, Jason M. and Gorman, Daniel G. (2002) A comparative study of axisymmetric finite elements for the vibration of thin cylindrical shells conveying fluid. International Journal for Numerical Methods in Engineering, 54 (1). pp. 89-110. ISSN 0029-5981

2001

Zhang, Y.L. and Gorman, D. and Reese, J.M. (2001) A modal and damping analysis of viscoelastic Timoshenko tubes conveying fluid. International Journal for Numerical Methods in Engineering, 50 (2). pp. 419-433. ISSN 0029-5981

This list was generated on Sun Feb 17 12:20:54 2019 GMT.